# SDR CWQR2015F00068

- Difficulty date: May 17, 2015
- Submitted: May 23, 2015
- Operation: General aviation
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 8,892 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 99146821
- Part serial: 0903
- Condition: Chafed
- Location: Fuel Sys
- Part time: 2,828 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON OPENING SEVERAL WING TANK PANELS, MECHANIC NOTICED CHAFING DAMAGE TO EJECTOR PUMP. UPON FURTHER INVESTIGATION, FOUND NUMEROUS LINES AND FITTING ASSOCIATED WITH THE FUEL EJECTOR PUMP TO ALSO BE CHAFING. MULTIPLE COMPONENTS REQUIRED REPLACEMENT. ALL OF THESE COMPONENTS WERE REPLACE FOR THE SAME DISCREPANCY DURING THE LAST 2B INSPECTION ON 4/2012 WHEN THE ACFT HAD 6064.1 TSN.
